# SDR ASAA2016052116808

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,811 hours, 11,219 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000838
- Condition: Failed
- Location: Nr 2
- Part time: 42,666 hours, 23,486 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FMC WILL NOT LOAD NEW NAVIGATION DATABASE.  ACFT GROUNDED. ETOPS PN VERIFIED.  R & R NR 2 FMC IAW AMM 34-61-02.  OPS CHECK NORMAL.
